Vol. 8, No. 4, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Étale contractible varieties in positive characteristic

Armin Holschbach, Johannes Schmidt and Jakob Stix

Vol. 8 (2014), No. 4, 1037–1044
Abstract

Unlike in characteristic 0, there are no nontrivial smooth varieties over an algebraically closed field k of characteristic p > 0 that are contractible in the sense of étale homotopy theory.

Keywords
étale homotopy theory, étale contractible
Mathematical Subject Classification 2010
Primary: 14F35
Milestones
Received: 31 October 2013
Revised: 3 December 2013
Accepted: 22 January 2014
Published: 10 August 2014
Authors
Armin Holschbach
Mathematisches Institut
Universität Heidelberg
Im Neuenheimer Feld 288
69120 Heidelberg
Germany
Johannes Schmidt
Mathematisches Institut
Universität Heidelberg
Im Neuenheimer Feld 288
69120 Heidelberg
Germany
Jakob Stix
Institut für Mathematik
Johann Wolfgang Goethe-Universität
Robert-Mayer-Strasse 6-8
60325 Frankfurt am Main
Germany